# SDR DALA2022020300713

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,750 hours, 33,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 LEFT FWD ENTRY DOOR LT WONT EXTINGUISH. CORRECTIVE ACTION: CLEANED DOOR SENSOR. CHECKS GOOD PER B757 AMM 52-71. (8396254)
